# SDR C8GA20090124

- Difficulty date: March 23, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 58,931 hours, 41,138 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX IT WAS NOTED THAT NR 1 AND NR 3 PYLON UPPER SURFACE FASTENERS G AND H ARE PULLED THRU THE PANEL AT ENGINE STA 146 BBL 68.  REMOVED PANELS AND FABRICATED NEW PANELS.  INSTALLED NEW PANELS.  NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
